Rectangular R-transform as the limit of rectangular spherical integrals

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00652298
Contributor : Serena Benassù <>
Submitted on : Thursday, December 15, 2011 - 11:37:21 AM
Last modification on : Tuesday, May 14, 2019 - 10:27:58 AM

Identifiers

  • HAL Id : hal-00652298, version 1

Citation

F. Benaych-Georges. Rectangular R-transform as the limit of rectangular spherical integrals. Journal of Theoretical Probability, Springer, 2011, 24 (4), pp.969-987. ⟨hal-00652298⟩

Share

Metrics

Record views

87